Doctor insights on:
Can Gastritis Cause Dizziness
Many things: Sometimes stomach discomfort can cause what is known as a vagal response, which while not dangerous, can cause low blood pressure and dizziness. The greatest concern would be if the heart burn was related to blood loss, which could also cause dizziness. A great many things not related to the digestive tract can also cause dizziness. ...Read more
Well..it may cause..: For example: heartburn can be perceived as a possible heart attack and thus can cause the person to be nervous/anxious/scared, but this just means it can trigger those symptoms, not causing the anxiety disorder itself. Having underlying anxiety disorder and having certain illnesses can make the anxiety worse over time. If severe/persistent, you can develop anxiety/depressive disorder. Consult doc. ...Read moreSee 2 more doctor answers
Possibly...: Anemia could cause many symptoms: easy fatiguability, feeling weak, headaches, sense of air hunger of short of breath when severe or in association with asthma or any chronic lung disorder. As with most illnesses that go on long enough, nausea could be a symptom of it; however not typically one of anemia. If u r anemic, need to find the cause and then rx appropriately. As usual, see you gp. ...Read more
Yes: Dizziness is reported in 2% of patients treated with omeprazole. Although not necessarily related to omeprazole, pain and discomfort caused by the condition for which Omeprazole is taken (eg. Heartburn) can lead to elevated adrenaline responses that are known to cause palpitations. ...Read more
Doubt it: The body is an amazing miracle. I suppose if you were extremely constipated, it's possible that you're 'bearing down' so hard that you're actually decreasing some of the blood flow to your brain, kinda like if you held your breath for a long period. This could lead to dizziness. True vertigo would be a very unlikely possibility. See your doctor or try an otc laxative. ...Read more
Yes: Blood cells are what carry oxygen to the brain. If you have too few blood cells then you may have too little oxygen getting to the brain. This may especially occur when you stand up or when you are exercising. If the brain is not getting enough blood flow, you will feel light headed and may even faint. That is why you have to be careful after blood donation. ...Read more
Well......: several possibilites. I cannot say in your particular case. Irritable bowel can certainly cause both http://www.nerdpocalypse.net/irritable%20bowel.html this explains it more fully. And medications taken for it certainly cause diarrhea (magnesium containing antacids). follow the podcast at https://itunes.apple.com/us/podcast/epiphany-of-the-week/id972173760 ...Read more
Possibly: Rhinitis is a non-specific term describing irritation of the nasal passages. It can originate from many different sources including allergic, irritant and infectious. Those agents can cause body responses like dizziness or nausea to a variable degree so depending on the agent any or all symptoms could occur together. ...Read moreSee 1 more doctor answer
Not commonly: Any medication can cause a varying array of side effects to any patient. Although its not a common side effect ,doesn't mean its not the drug causing you a problem. The easiest thing to do is have your doctor change the medication to another and see if things resolve. If they don't a work up for why you have these issues should be performed. ...Read more
- Talk to a doctor live online for free
- Can gastritis cause heartburn?
- Can dayquil cause gastritis?
- Can gerd cause gastritis?
- Ask a doctor a question free online
- Can celiac cause gastritis?
- Can antibiotics cause gastritis?
- Can gallstones cause gastritis?
- Can gastritis cause stomach cancer?
- Talk to a neurologist online